MathSciNet Relay Station
MathSciNet bibliographic data
MR955318 (89j:14016) 14G30 (03D35 57R19)
Nabutovsky, Alexander Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. (N.S.) 20 (1989), no. 1, 61–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement